fbpx

Nurofen Rapid relief Maximum strength 400mg Capsules

11

12 in stock

Colour: Grey/Red

Size: 20 capsules

12 in stock

Compare

Description

Nurofen Rapid Relief Maximum strength 400mg liquid capsules is a single dose format with only 1 capsules per dose. The soft gel capsules contain the same active ingredient,ibuprofen but in a soluble liquid form thats easy to swallow and easily absorbed into your bloodstream.